Anadin Ultra Caps 200Mg - 16 Capsules

Regular price
£2.97
Regular price
£3.19
Sale price
£2.97
Description

Anadin Ultra Caps 200Mg - 16 Capsules

Anadin ultra ibuprofen liquid capsules contains the active ibuprofen tablet that provides relief to pain, swelling and a high temperature in both adults and children over 12 years of age. The liquid capsules work 2 times faster than standard tablets. Adain offers eight hours f pain relief and aid in reducing inflammation 

Category: Analgesics

Manufacturer: PFIZER CONSUMER HEALTHCARE

USES:
For the relief of mild to moderate pain including rheumatic and muscular pain, backache, headache, dental pain, migraine, neuralgia, dysmenorrhoea, feverishness and for the relief of symptoms of cold and influenza.


INGREDIENTS:

Ibuprofen 200mg

DOSAGE:
Adults, the elderly and young persons over 12 years: 1 or 2 capsules up to 3 times per day as required, not more frequently than every 4 hours. Maximum 6 capsules in 24 hours. Under 12 years: not to be given.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS